Sequential structures induced by merotopies

Horst Herrlich

Commentationes Mathematicae Universitatis Carolinae (1988)

  • Volume: 029, Issue: 4, page 679-683
  • ISSN: 0010-2628

How to cite

top

Herrlich, Horst. "Sequential structures induced by merotopies." Commentationes Mathematicae Universitatis Carolinae 029.4 (1988): 679-683. <http://eudml.org/doc/17680>.

@article{Herrlich1988,
author = {Herrlich, Horst},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {(uniformly) sequential spaces; merotopic structures},
language = {eng},
number = {4},
pages = {679-683},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Sequential structures induced by merotopies},
url = {http://eudml.org/doc/17680},
volume = {029},
year = {1988},
}

TY - JOUR
AU - Herrlich, Horst
TI - Sequential structures induced by merotopies
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1988
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 029
IS - 4
SP - 679
EP - 683
LA - eng
KW - (uniformly) sequential spaces; merotopic structures
UR - http://eudml.org/doc/17680
ER -

References

top
  1. R. FRIČ V. KOUTNÍK, Sequential structures, in: Convergence Structures and Appl. to Analysis, Abh. Akad. Wiss. DDR, Abt. Math.-Naturw.-Technik, 1979, Nr. 4N, Akademie Verlag, Berlin 1980, 37-56. (1979) Zbl0464.54002MR0614000
  2. H. HERRLICH M. HUŠEK, Galois connections, Springer Lecture Notes Computer Science 239 (1986), 122-134. (1986) Zbl0615.06002MR0874379
  3. M. KATĚTOV, On continuity structures and spaces of mappings, Comment. Math. Univ. Carolinae 6 (1965), 257-278. (1965) Zbl0137.42003MR0193608
  4. M. KATĚTOV, Convergence structures, in: General Topology and its Relations to Modern Analysis and Algebra II, Proc. Second Prague Topol. Symp. 1966. Academia, Prague 1967, 207-216. (1966) MR0232331
  5. M. KATĚTOV, Spaces defined by a family of centered systems, Uspekhi Mat. Nauk 31 (1967), 95-107; Russian Math. Surveys 31 (1976), 111-123. (1967) Zbl0365.54013MR0448278
  6. V. KOUTNÍK, Closure and topological sequential convergence, in: Convergence Structures 1984, Akademie Verlag, Berlin 1985, 199-204. (1984) Zbl0597.54004MR0835486

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.